Characters of supercuspidal representations of classical groups
Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 29 (1996) no. 1, pp. 49-105.
@article{ASENS_1996_4_29_1_49_0,
     author = {Murnaghan, Fiona},
     title = {Characters of supercuspidal representations of classical groups},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     pages = {49--105},
     publisher = {Elsevier},
     volume = {Ser. 4, 29},
     number = {1},
     year = {1996},
     doi = {10.24033/asens.1735},
     mrnumber = {98c:22016},
     zbl = {0856.22025},
     language = {en},
     url = {https://numdam.org/articles/10.24033/asens.1735/}
}
TY  - JOUR
AU  - Murnaghan, Fiona
TI  - Characters of supercuspidal representations of classical groups
JO  - Annales scientifiques de l'École Normale Supérieure
PY  - 1996
SP  - 49
EP  - 105
VL  - 29
IS  - 1
PB  - Elsevier
UR  - https://numdam.org/articles/10.24033/asens.1735/
DO  - 10.24033/asens.1735
LA  - en
ID  - ASENS_1996_4_29_1_49_0
ER  - 
%0 Journal Article
%A Murnaghan, Fiona
%T Characters of supercuspidal representations of classical groups
%J Annales scientifiques de l'École Normale Supérieure
%D 1996
%P 49-105
%V 29
%N 1
%I Elsevier
%U https://numdam.org/articles/10.24033/asens.1735/
%R 10.24033/asens.1735
%G en
%F ASENS_1996_4_29_1_49_0
Murnaghan, Fiona. Characters of supercuspidal representations of classical groups. Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 29 (1996) no. 1, pp. 49-105. doi : 10.24033/asens.1735. https://numdam.org/articles/10.24033/asens.1735/

[BF] C. J. Bushnell and A. Frohlich, Non-abelian congruence Gauss sums and p-adic simple algebras (Proc. London Math. Soc., Vol. 50, 1985, pp. 207-264). | MR | Zbl

[C] L. Clozel, Characters of non-connected reductive p-adic groups (Canad. J. Math., Vol. 39, 1987, pp. 149-167). | MR | Zbl

[DL] P. Deligne and G. Lusztig, Representations of reductive groups over finite fields (Ann. Math., Vol. 103, pp. 103-161). | MR | Zbl

[HC1] Harish-Chandra, Harmonic analysis on reductive p-adic groups (Lecture Notes in Math., Vol. 162, Springer-Verlag, Berlin, 1970). | MR | Zbl

[HC2] Harish-Chandra, Admissible distributions on reductive p-adic groups, in Lie Theories and Their Applications (Queen's Papers in Pure and Applied Mathematics, Vol. 48, 1978, pp. 281-347). | MR | Zbl

[H1] R. Howe, On the character of Weil's representation (Trans. A.M.S., Vol. 117, 1973, pp. 287-298). | MR | Zbl

[H2] R. Howe, Kirillov theory for compact p-adic groups (Pacific J. Math., Vol. 73, 1977, pp. 365-381). | MR | Zbl

[J] D. Jabon, The supercuspidal representations of U(2,1) and GSp4 over a local field (thesis, University of Chicago, 1989).

[K1] D. Kazhdan, Proof of Springer's Hypothesis (Israel J. Math., Vol. 28, 1977, pp. 272-286). | MR | Zbl

[K2] D. Kazhdan, Cuspidal geometry of p-adic groups (J. Analyse Math., Vol. 47, 1986, pp. 1-36). | MR | Zbl

[L] G. Lusztig, Irreducible representations of finite classical groups (Invent. Math., Vol. 43, 1977, pp. 125-175). | MR | Zbl

[Mor1] L. Morris, Some tamely ramified supercuspidal representations of symplectic groups (Proc. London Math. Soc., Vol. 63, 1991, pp. 519-551). | MR | Zbl

[Mor2] L. Morris, Tamely ramified supercuspidal representations of classical groups I. Filtrations (Ann. scient. Ec. Norm. Sup., 4e série, t. 24, 1991, pp. 705-738). | Numdam | MR | Zbl

[Mor3] L. Morris, Tamely ramified supercuspidal representations of classical groups II : Representation theory (Ann. scient. Ec. Norm. Sup., 4e série, t. 25, 1992, pp. 233-274). | Numdam | MR | Zbl

[Moy] A. Moy, Representations of U(2, 1) over a p-adic field (J. fur die reine u. angewandte Math., Vol. 372, 1986, pp. 178-208). | MR | Zbl

[Mu1] F. Murnaghan, Local character expansions and Shalika germs for GL(n) (Math. Ann., to appear). | Zbl

[Mu2] F. Murnaghan, Local character expansions for supercuspidal representations of U(3) (Canadian J. Math., to appear). | Zbl

[Mu3] F. Murnaghan, Characters of supercuspidal representations of SL(n) (Pacific J. Math., to appear). | Zbl

[PR] G. Prasad and M. Raghunathan, Topological central extensions of semisimple groups over local fields I (Ann. Math., Vol. 119, 1984, pp. 143-201). | MR | Zbl

[W] J.-L. Waldspurger, Homogénéité de certaines distributions sur les groupes p-adiques, preprint.

  • Spice, Loren Fourier transforms of semisimple orbital integrals on the Lie algebra of SL2, Pacific Journal of Mathematics, Volume 254 (2011) no. 2, p. 407 | DOI:10.2140/pjm.2011.254.407
  • Cluckers, Raf; Cunningham, Clifton; Gordon, Julia; Spice, Loren On the computability of some positive-depth supercuspidal characters near the identity, Representation Theory of the American Mathematical Society, Volume 15 (2011) no. 15, p. 531 | DOI:10.1090/s1088-4165-2011-00403-9
  • Debacker, Stephen; Kazhdan, David Murnaghan-Kirillov theory for depth-zero supercuspidal representations: reduction to Lusztig functions, Transformation Groups, Volume 16 (2011) no. 3, p. 737 | DOI:10.1007/s00031-011-9155-4
  • Kim, Ju-Lee; Murnaghan, Fiona κ-types and Γ-asymptotic expansions, Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 2006 (2006) no. 592, p. 189 | DOI:10.1515/crelle.2006.027
  • Takahashi, Tetsuya On some constants in the supercuspidal characters of 𝐺𝐿_𝑙, 𝑙 a prime ≠𝑝, Transactions of the American Mathematical Society, Volume 357 (2004) no. 6, p. 2509 | DOI:10.1090/s0002-9947-04-03727-4
  • Herb, Rebecca A. Orbital Integrals on p-Adic Lie Algebras, Canadian Journal of Mathematics, Volume 52 (2000) no. 6, p. 1192 | DOI:10.4153/cjm-2000-050-x
  • Maktouf, Khemais Le caractère de la représentation métaplectique et la formule du caractère pour certaines représentations d'un groupe de Lie presque algébrique sur un corpsp-adique, Journal of Functional Analysis, Volume 164 (1999) no. 2, p. 249 | DOI:10.1006/jfan.1999.3394

Cité par 7 documents. Sources : Crossref